# SDR 98ZZZX1418

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3812C
- Make and model: Beech 76
- Aircraft serial: ME390
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Lever
- Part number: 10594000011
- Condition: Jammed
- Location: Inst Pnl Brace
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER WAS FEATHERED IN-FLIGHT FOR TRAINING.  UNABLE TO INITIALLY GET PROPELLER LEVER BACK FORWARD.  FINALLY, WHEN LEVER BROKE LOOSE, A LOUD SNAP WAS HEARD.  PROPELLER CAME OUT OF FEATHER.  LANDING WAS UNEVENTFUL.  UPON INVESTIGATION, FOUND BOTH PROP LEVERS COULD RIDE UP AND OVER FEATHER DETENT SPRING.  FOUND THE INSTRUMENT PANEL CROSS-BRACE ASSEMBLY THE DETENT SPRING ATTACHES TO DEFORMED.  THIS CONDITION ALLOWED THE SPRING POSITION TO CHANGE AND THE PROP LEVERS TO RIDE UP AND OVER THE SPRING AND JAM IN FEATHER.  TO MAKE SURE THIS WILL NOT OCCUR, SPECIAL ATTENTION SHOULD BE GIVEN DURING ROUTINE INSPECTIONS.
